Review of "J.-G. Dumas, Les rayons des permutations spirales [Spiral permutation radii], Math. Sci. Hum. / Math. Soc. Sci. 192 (2011) 5-27".

P.R.J. Asveld

Research output: Contribution to journalBook/Film/Article reviewAcademic

Original languageUndefined
Pages (from-to)9862-9862
Number of pages1
JournalMathematical reviews
VolumeMR2815143
Issue number2012h:68205
Publication statusPublished - 15 Aug 2012

Keywords

  • EWI-22127
  • IR-81226
  • METIS-287964
  • HMI-SLT: Speech and Language Technology

Cite this

@article{5cc266e7034b4791a525e27380a93873,
title = "Review of {"}J.-G. Dumas, Les rayons des permutations spirales [Spiral permutation radii], Math. Sci. Hum. / Math. Soc. Sci. 192 (2011) 5-27{"}.",
keywords = "EWI-22127, IR-81226, METIS-287964, HMI-SLT: Speech and Language Technology",
author = "P.R.J. Asveld",
year = "2012",
month = "8",
day = "15",
language = "Undefined",
volume = "MR2815143",
pages = "9862--9862",
journal = "Mathematical reviews",
issn = "0025-5629",
publisher = "American Mathematical Society",
number = "2012h:68205",

}

Review of "J.-G. Dumas, Les rayons des permutations spirales [Spiral permutation radii], Math. Sci. Hum. / Math. Soc. Sci. 192 (2011) 5-27". / Asveld, P.R.J.

In: Mathematical reviews, Vol. MR2815143, No. 2012h:68205, 15.08.2012, p. 9862-9862.

Research output: Contribution to journalBook/Film/Article reviewAcademic

TY - JOUR

T1 - Review of "J.-G. Dumas, Les rayons des permutations spirales [Spiral permutation radii], Math. Sci. Hum. / Math. Soc. Sci. 192 (2011) 5-27".

AU - Asveld, P.R.J.

PY - 2012/8/15

Y1 - 2012/8/15

KW - EWI-22127

KW - IR-81226

KW - METIS-287964

KW - HMI-SLT: Speech and Language Technology

M3 - Book/Film/Article review

VL - MR2815143

SP - 9862

EP - 9862

JO - Mathematical reviews

JF - Mathematical reviews

SN - 0025-5629

IS - 2012h:68205

ER -